A kind of fuzzy upper topology on L-preordered sets

Document Type : Original Manuscript


1 Chonbuk National University

2 School of Mathematics and Science, Hebei GEO University, Shijiazhuang City, China


Considering a commutative unital quantale L as the truth value table and using the tool of L-generalized convergence structures of stratified L-filters, this paper introduces a kind of fuzzy upper topology, called fuzzy S-upper topology, on L-preordered sets. It is shown that every fuzzy join-preserving L-subset is open in this topology. When L is a complete Heyting algebra, for every completely distributive L-ordered set, the fuzzy S-upper topology has a special base such that it looks like the usual upper topology on the set of real numbers. For every complete L-ordered set, the fuzzy S-upper topology coincides the fuzzy Scott topology.


[1] R. Bělohlávek, Fuzzy Relational Systems: Foundations and Principles, Kluwer Academic Publishers, 2002.
[2] R. Bělohlávek, Concept lattices and order in fuzzy logic, Ann. Pure Appl. Logic, 128(1) (2004), 277–298.
[3] U. Bodenhofer, A similarity-based generalization of fuzzy orderings preserving the classical axioms, Internat. Journal Uncertain. Fuzziness Knowledge-Based Systems, 8(5) (2000), 593–610.
[4] U. Bodenhofer, Representations and constructions of similarity-based fuzzy orderings, Fuzzy Sets and Systems, 137(1) (2003), 113–136.
[5] M. M. Bonsangue, B. Jacobs and J. N. Kok, Duality beyond sober spaces: topological spaces and observation frames, Theoretical Computer Science, 151(1) (1995), 79–124.
[6] I. P. Cabrera, P. Cordero, F. Garcia-Pardo, M. Ojeda-Aciego, B. De Baets, On the construction of adjunctions between a fuzzy preposet and an unstructured set, Fuzzy Sets and Systems, 320 (2017), 81–92.
[7] M. Demirci, A theory of vague lattices based on many-valued equivalence relations—I: general representation results, Fuzzy Sets and Systems, 151(3) (2005), 437–472.
[8] M. Demirci, A theory of vague lattices based on many-valued equivalence relations—II: complete lattices, Fuzzy Sets and Systems, 151(3) (2005), 473–489.
[9] L. Fan, A new approach to quantitative domain theory, Electronic Notes in Theoretical Computer Science, 45 (2001), 77–87.
[10] J. M. Fang, Relationships between L-ordered convergence structures and strong L-topologies, Fuzzy Sets and Systems, 161(22) (2010), 2923–2944.
[11] J. Fodor, Traces of fuzzy binary relations, Fuzzy Sets and Systems, 50(3) (1992), 331–341.
[12] G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. Mislove, D. S. Scott, Continuous Lattices and Domains, Cambridge University Press, Cambridge, 2003.
[13] J. A. Goguen, L-fuzzy sets, Journal of Mathematical Analysis and Applications, 18(1) (1967), 145–174.
[14] S. E. Han, L. X. Lu, W. Yao, Quantale-valued fuzzy Scott topology, Iranian Journal of Fuzzy Systems, To appear.
[15] U. Höhle, A. P. Šostak, Axiomatic foundations of fixed-basis fuzzy topology, Chapter 3 in: U. Höhle and S. E. Rodabaugh (Eds.), Mathematics of Fuzzy Sets: Logic, Topology, and Measure Theory, 3, Kluwer Academic Publishers, Boston/Dordrecht/London, (1999), 123–272.
[16] U. Höhle, Many Valued Topology and Its Applications, Kluwer Academic Publishers, Boston, Dordrecht, London, 2001.
[17] U. Höhle and N. Blanchard, Partial ordering in L-underdeterminate sets, Inform. Sci., 35(2) (1985), 133–144.
[18] J. R. Isbell, Atomless parts of spaces, Math. Scand., 31 (1972), 5–32.
[19] G. Jäger, A category of L-fuzzy convergence spaces, Quaest. Math., 24(4) (2001), 501–517.
[20] P. T. Johnstone, Stone Spaces, Cambridge University Press, Cambridge, 1982.
[21] H. L. Lai, D.X. Zhang, Fuzzy preorder and fuzzy topology, Fuzzy Sets and Systems, 157(14) (2006), 1865–1885.
[22] H. L. Lai, D. X. Zhang, Many-valued complete distributivity, arXiv: math/0603592v2, May, 2006.
[23] M. Liu, B. Zhao, Two cartesian closed subcategories of fuzzy domains, Fuzzy Sets and Systems, 238 (2014), 102–112.
[24] M. C. McCord, Singular homology and homotopy groups of finite topological spaces, Duke Mathematical Journal, 33(3) (1966), 465–474.
[25] D. Papert and S. Papert, Sur les treillis des ouverts et les paratopologies, Séminaire Ehresmann. Topol. Géom. Différ., 1 (1957/1958), 1–9.
[26] K. I. Rosenthal, Quantales and Their Applications, Longman House, Burnt Mill, Harlow, 1990.
[27] D. S. Scott, Continuous lattices, toposes, algebraic geometry and logic, Lecture Notes in Mathematics , 274 (1972), 97–136.
[28] C. Shen, S. S. Zhang, W. Yao, C. C. Zhang, A generalization of the Chen-Wu duality into quantale-valued setting, Iranian Journal of Fuzzy Systems, 12(6) (2015), 129–140.
[29] A. K. Steiner, The lattice of topologies: structure and complementation, Trans actions of the American Mathematical Society, 122(2) (1966), 379–398.
[30] L. Valverde, On the structure of F-indistinguishability operators, Fuzzy Sets and Systems, 17(3) (1985), 313–328.
[31] W. Yao, On many-valued stratified L-fuzzy convergence spaces, Fuzzy Sets and Systems, 159(19) (2008), 2503– 2519.
[32] W. Yao, Quantitative domains via fuzzy sets: Part I: Continuity of fuzzy directed complete posets, Fuzzy Sets and Systems, 161(7) (2010), 973–987.
[33] W. Yao, An approach to fuzzy frames via fuzzy posets, Fuzzy Sets and Systems, 166(1) (2011), 75–89.
[34] W. Yao, A survey of fuzzifications of frames, the Papert-Papert-Isbell adjunction and sobriety, Fuzzy Sets and Systems, 190(1) (2012), 63–81.
[35] W. Yao, A categorical isomorphism between injective fuzzy T0-spaces and fuzzy continuous lattices, IEEE Trans. Fuzzy Systems, 24(1) (2016), 131–139.
[36] W. Yao, S. E. Han, A Stone-type duality for sT0 stratified Alexandrov L-topological spaces, Fuzzy Sets and Systems, 282 (2016), 1–20.
[37] W. Yao, F. G. Shi, Quantitative domains via fuzzy sets: Part II: Fuzzy Scott topology on fuzzy directed-complete posets, Fuzzy Sets and Systems, 173(1) (2011), 60–80.
[38] W. Yao, B. Zhao, A duality between fuzzy domains and strongly completely distributive L-ordered sets, Iranian Journal of Fuzzy Systems, 11(4) (2014), 23–43.
[39] Q. Y. Zhang, L. Fan, Continuity in quantitative domains, Fuzzy Sets and Systems, 154(1) (2005), 118–131.
[40] L. A. Zadeh, Similarity relations and fuzzy orderings, Information Sciences, 3(2) (1971), 177–200.